# SDR KBM2004F00196

- Difficulty date: August 12, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Resistor
- Part number: 206075198005
- Condition: Intermittent
- Location: Fuel Qty Ind
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY READING INTERMITTENTLY 35-40 GALLON.  REPLACED R1 AND R2 RESISTOR WITH A NEW UNIT AND OPS CHECKED GOOD.
